# SDR SWAA2022021170459

- Difficulty date: February 9, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737*
- Aircraft serial: 33922
- Aircraft time: 52,500 hours, 27,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN CENTER CEILING EMERGENCY LIGHT INOP ; / [01] RELAMPED EMERGENCY LIGHT PER AMM 33-51-21
